CSpace
Dynamics in Newtonian-Riemannian space-time (III)
Zhang, RY
2001-04-01
Source PublicationAPPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
ISSN0253-4827
Volume22Issue:4Pages:436-447
AbstractThe Hamiltonian mechanics in Newtonian- Riemannian space-time and its application to hydromechanics are discussed.
KeywordRiemannian manifold fiber bundle exterior differential absolute differential Lie derivative invariant form integral invariant comoving time derivative
Language英语
WOS Research AreaMathematics ; Mechanics
WOS SubjectMathematics, Applied ; Mechanics
WOS IDWOS:000169768100007
PublisherSHANGHAI UNIV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15986
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhang, RY. Dynamics in Newtonian-Riemannian space-time (III)[J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2001,22(4):436-447.
APA Zhang, RY.(2001).Dynamics in Newtonian-Riemannian space-time (III).APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,22(4),436-447.
MLA Zhang, RY."Dynamics in Newtonian-Riemannian space-time (III)".APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION 22.4(2001):436-447.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, RY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, RY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, RY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.